# SDR CALA2025070806322

- Difficulty date: July 4, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N14528
- Make and model: Airbus A321-271NX
- Aircraft serial: 12354
- Aircraft time: 818 hours, 297 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN ACCOMPLISHIG CIDS EMERGENCY LIGHT TEST REF AMM 33-51-00-710-001-A.   FOUND DEFECT ON DOOR 2L.   DOOR SLIDE AT LOCATION 1R WAS JUST REPLACED, FAULT SUGGESTS TSM 25-62-00-810-811A,  INSTALLED ESCAPE SLIDE INDICATOR SHUNT P.N.31-2125-0-8002 AT DOOR 1R,  EPSU BITE ON UNIT(10WL) PASSES,  SUSPECT BAD EMERGENCY LIGHTS ON DOOR 1R SLIDE. DECONNECTED SHUNT FROM DOOR 1R,  RECONNECTED SLIDE,  BITE ON EPSU (10WL) FAILS WITH EXTERIOR LOAD FAULT. REMOVED DOOR 1R SLIDE COVER FOR TROUBLESHOOTING AND PINNED SLIDE PACK (PRECAUTIONARY) REF AMM 25-62-44-000-804-A.  REPLACED DOOR 1R ESCAPE SLIDE. PERFORMED CIDS EMERGENCY LIGHT TEST REF AMM 33-51-00-710-001-A. TEST OK AT THIS TIME.
